# SDR SIMA20231027001

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 22,318 hours, 14,368 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF CLIMB OUT LANDING GEAR LEVER WOULD NOT MOVE TO RETRACT. NO EICAS MESSAGE. NO ABNORMAL SYSTEM INDICATIONS.. RETURN TO MSY EMERGENCY DECLARED/ NO OVERWEIGHT LANDING/ MTX INSPECTING-C/A--C/A-RAR LG CONTROL LEVER IAW AMM 32-33-01. OPC GOOD
